I just started my "placebo" pills yesterday, I have had some discharge that acts like I am going to start my period a couple days before I took the placebo. (I have never been on Birth Control until now) I feel like my emtions have been a roller coaster, is it normal to feel like this the first month or two while your body adjusts to all the changes?
Yes, it's definitely normal for you to experience these symptoms for the first 3 months while your body adjusts. If irregular bleeding, pain or discomfort continues after 3 months then please see your doctor. In any case if any of the symptoms are really bothersome in the first 3 months as well then I do recommend that you see your doctor.
The link below has reviews which you may find useful.
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 1 answer
Posted 3 Dec 2014 • 1 answer
Posted 7 Dec 2015 • 1 answer
I recently switched to Aviane and my period is super light with only brown discharge. Is that normal
Posted 31 Mar 2016 • 0 answers
Posted 7 Dec 2016 • 0 answers